# SDR CALA2014052700672

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 50,928 hours, 17,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2782
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE CAVITY WIGGLE PLATE CRACKED JUST AFT OF PYLON.  R & R WIGGLE PLATE IAW DWG 115A2782.  .
